# SDR W6JA20190214030

- Difficulty date: February 14, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N144PK
- Make and model: Gulstm GIV
- Aircraft serial: 1210
- Aircraft time: 14,928 hours, 6,213 cycles
- Engine: Rroyce TAY6118
- Engine time: 14,356 hours, 5,943 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Part time: 14,356 hours, 5,943 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL OUT, JUST PAST V1, CREW HEARD A SERIES OF POPPING NOISES FROM THE NR 2 ENGINE. DUE TO CURRENT AIRSPEED, CREW OPTED TO CONTINUE ROTATION & LIFTOFF. NR 2 ENGINE INDICATIONS BEGAN TO FLUCTUATE & PIC REDUCED POWER TO IDLE, WHILE SIC DECLARED AN EMERGENCY. AIRCRAFT RETURNED AND HAD A SAFE LANDING. INSPECTION OF RT NR 2 FOUND SEVERAL FAN BLADES DAMAGE & FAN TRACK LINER ALMOST COMPLETELY MISSING FROM INLET.  REMOVED NR 2 ENGINE DUE TO DAMAGE TO LP COMPRESSOR FAN CAUSED BY ICE INGESTION IAW AMM 71-03-03.
